Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Took depo injection. Having spotting, weight gain. Taking noresthrone. Chances of pregnancy? zaa 28 yrs old and have 1 baby boy age 1 year 6 month .Last year on early of febuary i start to take depo injection once for 3 month.i take the injection for the first day period.I take the injection for three time on february, mei and august.So my next injection on november but i stop it.From last injection until now my period never come and i gain weight rapidly especially on my tummy just like pregnant.
On january this year i already see doctor ang doctor give me a noresthrone pill for 3 day.I have period in spot only.
Last week i already see a doctor to talk abaout my problem doctor suggest me to take hormon pill but still now i not take that pill.Please doctor help me.I want to pregnant again.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

First you have to get evaluated to find out the cause for your irregular periods.
So consult gynecologist, get examined and go for ultrasound.
By this possibilities like poly cystic ovaries, endometrial abnormalities can be rule out.
Then with your doctor's advice you can go for hormonal profile including estrogen, progesterone, FSH, LH, thyroid profile, prolactin levels etc.
With this workup the possible cause for your problem can be identified and treated.
Once your cycles become regularized you can plan for pregnancy.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor